Uniqueness of Representation Spaces.
Mathematische Zeitschrift, Tome 179 (1982), pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representation spaces for a Banach lattice, topological order partition, function space representation, Stone-Weierstrass theorem
@article{MZ_1982__179_173139,
author = {James F. Porter and William A. Feldamnn},
title = {Uniqueness of {Representation} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {213--218},
year = {1982},
volume = {179},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173139/}
}
James F. Porter; William A. Feldamnn. Uniqueness of Representation Spaces.. Mathematische Zeitschrift, Tome 179 (1982), pp. 213-218. http://geodesic.mathdoc.fr/item/MZ_1982__179_173139/